Page 1 of 1

Toxins

PostPosted: Sun Jan 22, 2017 10:53 pm
by Vee
[*] My eGFR is currently 13%. Creatinine 367.
I am unable to have dialysis but I'm on the Epo injections weekly.
I am riddled with bruises, particularly on my legs and now I am developing abscesses on my backside.
Has anyone else experiencing toxicity problems?
TIA
Vee. x

Re: Toxins

PostPosted: Mon Jan 23, 2017 2:18 pm
by Thumps
Hi Vee,

Welcome to the forum :) we are a group of patients and carers, not health professionals, so I'm not quite clear what you are asking in your post?

If you're not having dialysis and your eGFR is low then that may be making you feel unwell due to lower ability of your kidneys to do their job. Do discuss this with your GP or medical team. I assume you're being looked after by a renal department somewhere?

Take care,
Thumps

Re: Toxins

PostPosted: Mon Jan 23, 2017 4:05 pm
by wagolynn
Hi Vee,
The EPO is to boost your red cell count.

With kidney failure our immune system are depressed making is more prone to catching ailments, and slower to get rid of them.

I would draw your doctors attention to the bruising, I do not recognise this as being a normal symptom of kidney failure.
Bruising normally appears when haemodialysis is started, this is due to the anticlotting agents used.

Best wishes.